MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR373710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), 2023, the patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) and a gore® tag® conformable thoracic stent graft with active control system in the aaa1701 tambe pivotal study.On (b)(6) 2023, a pseudoaneurysm was observed in the patient's thoracic aorta.No treatment has been performed.The event is ongoing.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Upon receipt of additional information from the site, it was determined that the reported pseudoaneurysm was pre-existing in nature and remains untreated.The pre-existing pseudoaneurysm was not related to use of the implanted gore® tag® conformable thoracic stent graft with active control system.Based on the additional information, this event no longer meets the definition of a reportable adverse event per the worldwide regulatory reporting guidelines for this device.Therefore, this report will be retracted and the reportability determination for this device will be updated to non-reportable.H.6.Investigation conclusions: code d16 updated to code d14.
 
Event or Problem Description
On (b)(6) 2023, the patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) and a gore® tag® conformable thoracic stent graft with active control system in the aaa1701 tambe pivotal study.On (b)(6) 2023, a pseudoaneurysm was reported in the patient's thoracic aorta.Upon follow-up with the site it was confirmed that the small, saccular, proximal pseudoaneurysm was pre-existing in nature and was left untreated at the time of the index procedure to reduce the risk of spinal ischemia.The physician reported that the aneurysm is too small to carry any risk of rupture, and thus remains untreated.The pre-existing proximal pseudoaneurysm will continue to be monitored by the site.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17702398
Report Number2017233-2023-04256
Device Sequence Number15331074
Product Code MIH
UDI-Device Identifier00733132646807
UDI-Public00733132646807
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2023
Device Catalogue NumberTGMR373710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN 500MG.
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite